# SDR ABXA20140605196

- Difficulty date: June 5, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788VB104
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T20052
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR LOWER CHORD AT APPROX WS 416 IS CORRODED.  REPAIRED RT WING FRONT SPAR LOWER CHORD FROM OFSS 370 - 460 IAW REA B657-60910-MR.  SDR INFO CORRODED L2,  PN 112T2005-2, PART NAME FRONT SPAR LOWER CHORD, LOCATION STRINGER & WS FROM OFSS 370 RT TO 460 RT.  ACFT WAS GNDED.
